# SDR Z5FA20111015001

- Difficulty date: October 15, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N541CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605521
- Aircraft time: 6,233 hours, 4,535 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 66600031
- Condition: Broken
- Location: Elevator Trim
- Part time: 6,233 hours, 4,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW REPOTED ELEVATOR TRIM MOVED FREELY WITH NO MOTION ON TRIM TAB, ON SITE MX FOUND BROKEN ELEVATOR TRIM CABLE.  R & R AFT RT ELEVATOR TRIM CABLE, TENSIONED CABLE RUN, CHECKED ALL PULLEYS AND PERFORMED "NO TAKEOFF" TEST.  ALL TESTS WERE SATISFACTORY.  ACFT RETURNED TO SERVICE.
